I'm taking tamoxifen also - just over a year. I find myself really tired, really unable to concentrate at times, confusion, memory loss (this morning I asked my husband why he left the kitchen sink running and he said he didn't - but I did it). My dr let me take a 6 week break a while back and it got better, but now that I've been back for about a month and I'm starting to see the crazy again. I'm totally with you..its "not right". I also seem to be constantly bruised and half the time I don't know what from. I don't know if that's a memory issue or a bruising issue I guess. Of course I don't know your situation, but the dr did say there were some other options we could try if this becomes to bothersome..although those also have their issues. I guess you just pick what annoys you least? I'm writing this post because I'm sitting here unable to concentrate on my work..go figure.
I've been on Tamoxifen for 3 1/2 years. While my Oncologist claims it shouldn't cause thinning hair and tiredness, I personally feel she's wrong. I'm chronically tired and my hair is much thinner than it was.
I actually ran out of my prescription because of some kind of mix up with my refill and went 4 or 5 days without it. Guess what! I felt great and had so much energy. I hate what this pill has done to my life but I'm told it gives me the best chance of the cancer not returning. It's a Catch 22!
I have put for you below the link to BCC's publication regarding Tamoxifen, I hope you find it helpful. Also, our helpline team will be only too happy to talk to you about this, 0808 800 6000, calls are free.